# SDR UIEA2016121901031

- Difficulty date: December 18, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,334 hours, 9,172 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6249584
- Part serial: 081C530
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEMP NOT CONTROL IN AUTO.  REMOVED AND REPLACED THE ZONE TEMP CONTROLER IAW AMM 21-61-03 OPS TEST OK.
